# SDR ORJA98281

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Row 12-14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COS - EMERGENCY LIGHTS ROW 12-14 LIGHT IN FLIGHT EN ROUTE TO COS.  REMOVED AND REPLACED BATTERY PACK AT FWD RIGHT EMERGENCY EXIT.  OPS CHECK OK.  (M)
